# SDR FDEA202305120863

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 113N32022
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W O/B T/E FWD FLAP O/B UPPER SURFACE AT PANEL LAND IS CORRODED REPAIRED AREA PER  FEDEX EA # F-5750-T0374318-P1
